# SDR MK9A20140421001

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N839MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2392
- Aircraft time: 2,241 hours, 4,290 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Condition: Weak
- Location: Brake System
- Part time: 2,241 hours, 4,290 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIC & SIC BRAKES FAILED COMPLETELY DURING TAXI.
